MathSciNet Relay Station
MathSciNet bibliographic data
MR1250244 20F32 (20F05 20F06 57M07)
Ol′shanskiĭ, A. Yu. On residualing homomorphisms and $G$-subgroups of hyperbolic groups. Internat. J. Algebra Comput. 3 (1993), no. 4, 365–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement